# SDR GLBA20061075

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 23,825 hours, 33,147 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED .5 NR AT FS 163.9 AND STR 9R MAINT REPAIRED FRAME CRACK AT STRINGER RELIEF HOLE FS 163.9 STRINGER 9R IAW SRM REF. 51-70.  REPAIR APPROX 5.5 X 2.5 2024-T3 .071. RII INSP COMPLIED IAW TASKCARD 8.2.1.
